2019
Том 71
№ 2

All Issues

Linichuk R. S.

Articles: 6
Article (Ukrainian)

Exponential topology

Linichuk R. S., Safonov V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 164—168

Article (Ukrainian)

Infinite-dimensionality type properties of certain hyperspaces

Linichuk R. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 774—775

Article (Ukrainian)

Semicontinuous topologies

Kompanets G. M., Linichuk R. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 212-213

Article (Ukrainian)

Hyperextensions of multivalued mappings and spectral representation of certain hyperspaces

Linichuk R. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 248–252

Article (Ukrainian)

Dimension of hyperspaces

Linichuk R. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 378–381

Article (Ukrainian)

Dyadic subspaces of certain hyperspaces

Linichuk R. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 232–234